# SDR SWAA2023041126030

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 47,666 hours, 24,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Fault Message
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND GEAR ANN. RED AND GREEN STAYED ILLUMINATED AFTER TAKEOFF<[01] FOUND FAULT CODES IN EEC 73-31231; 73-31241 & 73-31232; 73-31242. NO FAULT CODES FOUND IN CDS ;PSEU;OR SMYD. TROUBLESHOT PER FIM 73-24 TASK 812 PARA I . R&R?D PSEU PER AMM 32-09-10
